Fed Up-Lexipro Gives Me Irregular heartbeat-!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 462
   Posted 2/4/2010 4:10 PM (GMT -7)   
---I am so fed up-!    shakehead  Saw my wonderful new neurologist-this week (re: my myoclonus)--Assured me I was OK--& told me nothing to worry about !  (I've had every neuro test you can think of---they were  all negative--(Brain..MRI--EEG---EMG...& today MRI of cervical spine---normal...no "nerve compression)-
 
Anyway--My neuro saw I was very anxious AND depressed....& as I wrote in another post....he prescibed.....Lexipro...(10 mg/day)---
 
People....I hate SSRI's-!  For ME.......with a 'pre existing'...irregular heartbeat......they ALWAYS.....precipitate.....irregular beats!   I HAD been doing fine,....last 3 months....very few irregular beats-----Took,,,......ONE DOSE.....Tues......and...later that day.....had...some scary irregular beats...& today..smhair ..while walking out of my MRI,......got some more!
 
I have STOPPED taking them-!   I had tried...Zoloft...4 yrs ago---& after one week...TERRIBLE...'bout' of irregular beats!       Today.....Talked w pharmacy friend...who is chief pharmacist....at the hospital...the Drs....are at....& who fills my prescriptions!      As MUCH as drug companies say,...there "are no,.....or very few cardiac side effevts"...--I AM...one of those few!   I have Mitral Valve Prolapse...& am being treated for my irregular beats...(Tenormin)----SO---as my Pharma friend said..."Maybe 99 out of 100 peoplw would NOT be bothyered...but..I am "THE ONE"...in a hundred...who is!
 
I take Valium.....regularly...which helps.....BUT......The Dr. wanted an..."adjunct"...to help!    My Primary care Dr---had suggested..."Buspar"...But my neuro felt that was NOT right for me....as frequently..."nervousness"..& "agitation....are side effects! nono
ANY of you have ANY suggestions....as a good.."anti anxiety"...med...(to go along w my Valium)----rolleyes That is NOT an SSRI......or worse yet...those older "anti-depressants"--!
 
ONLY other thing that helps me sleep----is a SIMPLE.......antihistimine....ANTIVERT!  (Meclizine...generic)---i use it for my "positional Vertigo"...& MAN.....does it put me out!
I told my neuro---he asked about Benadryl---That is .."OK"...but nothing like Antivert!
 
Get back.....with...your suggestions!   (This Spring..I'm trying.."accupuncture....when I get back from West Coast!  Or MAYBE,,,,I'll look for someone out there--!  I'll be there...4 weeks!
ALSO----anyone else.......taking SSRIs...get irregular heart beats?     Would LUV to hear from you----Robert

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/4/2010 5:22 PM (GMT -7)   
Wotan


I respectfully disagree with your Neuro as yes Buspar can cause some anxiety but like any med you can ease on to it slowly and it may work without the side effects of the SSRI's. Also there are AD's that are not in the SSRI category.



I use Buspar and have high anxiety which was help tremendously by adding this med to my regime and no SSRIs as I also did not tolerate them well at all.



JMHO as I hate to see you not try something that may help you but then again I am not a physician.





Good luck,



Kitt
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 4:03 AM (GMT -7)
There are a total of 2,735,789 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151436 registered members. Please welcome our newest member, george252.
149 Guest(s), 2 Registered Member(s) are currently online.  Details
ufindjess, poohcheez


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer